Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yom84

Chest and Back feel like Sandpaper

I began taking accutane (amnesteem 40 mg) once per day about 25 days ago. So I am already through my first month and my facing is already looking amazing. I am dealing with the regular side effects, mostly just the dry lips and skin, but everything is easily manageable. My concern is with the texture of my chest and back.

My face was never really the issue when going on accutane, it was actually because I had gram negative folliculitis on my chest and back. All of the larger actives on my chest and back have really subsided or flaked off, however I now have hundreds of small bumps that feel almost like sand paper. Some are small red spots, some are flesh colored, and most look like black heads. I was just wondering if anyone had similar reactions and when they started to see improvement.

Share this post


Link to post
Share on other sites

The same thing happened to me the first couple of weeks. TONS of blackheads came out on my back and chest and it felt so weird when I rubbed my hand over them, but they all came out after a few weeks and I haven't had any since :)

A scrub I did in the shower may have helped. Maybe you could give that a try if it wouldn't be too irritating.

Best of luck! :)

Edited by HereComesTheSun:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×